Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 86–86 | Cite as

Bortezomib/dexamethasone off label use

Various toxicities: 6 case reports
Case report
  • 23 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective observational study performed between November 2014 to December 2017, 6 patients [4 woman and 2 men] aged 34−70 years were described, who developed thrombocytopenia, abdominal pain, vomiting, peripheral neuropathy, blepharitis or sepsis following an off label treatment with bortezomib and dexamethasone [not all routes stated] for warm autoimmune haemolytic anaemia (wAIHA) [duration of treatments to reactions onsets not stated; not all outcomes stated].

Patient 1: A 55-year-old woman had a history of systemic lupus erythematosus (SLE) and wAIHA. She was multi-refractory to treatment of wAIHA. Subsequently, she started receiving an off label treatment with 6 cycles of bortezomib 13 mg/m 2on days 1, 4, 8 and 11 (21-day cycle) in combination with oral...

Reference

  1. Fadlallah J, et al. Bortezomib and dexamethasone, an original approach for treating multi-refractory warm autoimmune haemolytic anaemia. British Journal of Haematology 187: 124-128, No. 1, Oct 2019. Available from: URL: http://doi.org/10.1111/bjh.16009 - FranceCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations